MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. LIFESPAN EPTFE VASCULAR GRAFT; VASCULAR GRAFT PROSTHESIS

LEMAITRE VASCULAR, INC. LIFESPAN EPTFE VASCULAR GRAFT; VASCULAR GRAFT PROSTHESIS
Model Number R06050
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have not received the complaint device for evaluation since it was discarded by the user.Without the returned device, we remain inconclusive on the exact cause of the malfunction.We have performed a burst test and water entry test on a sample of units from our inventory.All of them passed the minimum specification.Likewise, we have also performed inspection on these grafts.None of them showed any defects.Please note that we perform 100% water entry test of the manufactured graft during our in-process inspection.Our review of the lot history records for this lot did not find any discrepancies either in the manufacturing or packaging process that could be related to this incident.Further, we have not received any other complaints of a similar nature for devices from this lot.We have initated a corrective and preventive action (capa) to address the potential root cause(s) of this defect.The capa remains an active project at this time.
 
Event or Problem Description
Prior to anastomosis, during preparing the graft, a layer of the graft started to separate when the surgeon cut it across the graft.

Brand Name
LIFESPAN EPTFE VASCULAR GRAFT
Common Device Name
VASCULAR GRAFT PROSTHESIS
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer Contact
pragya thikey
63 second ave
burlington, MA 01803
7812212266
MDR Report Key14717992
Report Number1220948-2022-00053
Device Sequence Number11296563
Product Code DSY
UDI-Device Identifier00840663105199
UDI-Public00840663105199
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
K130016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberR06050
Device Catalogue NumberR06050
Device Lot NumberLVG2837
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2022
Initial Report FDA Received Date06/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/25/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown